MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION?; CATHETER, CONTINUOUS FLUSH
Model Number M001195240
Medical Device Problem Codes Break (1069); Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in the femoral artery.A direxion microcatheter was selected for use in a femoral artery embolism.During the procedure, upon adjusting the direction of the microcatheter, the microcatheter was fractured.The procedure was completed with another of same device.There were no patient complications as a result of this event and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k142259, k163701.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in the femoral artery.A direxion microcatheter was selected for use in a femoral artery embolism.During the procedure, upon adjusting the direction of the microcatheter, the microcatheter was fractured.The procedure was completed with another of same device.There were no patient complications as a result of this event and the patient was stable post procedure.It was further reported that a fracture occurred in the middle of the microcatheter.The inner cavity remained intact, with only the nickel rod was fractured and the shaping mandrel still in place inside the tip.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter zip/post code: updated.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k142259, k163701.H6 - device codes: updated.Device evaluated by mfr: the direxion microcatheter was returned to our post market quality assurance laboratory.During visual inspection a fracture was found on the nickel shaft 22cm from the strain relief, it was also found that there was a kink in the inner shaft where the facture is.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported complaint.

Brand Name
DIREXION?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22838934
Report Number2124215-2025-56054
Device Sequence Number18513072
Product Code KRA
UDI-Device Identifier08714729839354
UDI-Public(01)08714729839354(17)270129(10)35736231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195240
Device Catalogue NumberM001195240
Device Lot Number0035736231
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/17/2025
10/13/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/15/2025
11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight70 KG